Nonlocal radiation conditions for a nonstationary system of
Doklady Akademii Nauk, Tome 314 (1990) no. 6, pp. 1375-1379
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_6_a22,
author = {A. R. Maikov and A. G. Sveshnikov and S. A. Yakunin},
title = {Nonlocal radiation conditions for a nonstationary system of},
journal = {Doklady Akademii Nauk},
pages = {1375--1379},
year = {1990},
volume = {314},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_6_a22/}
}
TY - JOUR AU - A. R. Maikov AU - A. G. Sveshnikov AU - S. A. Yakunin TI - Nonlocal radiation conditions for a nonstationary system of JO - Doklady Akademii Nauk PY - 1990 SP - 1375 EP - 1379 VL - 314 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1990_314_6_a22/ LA - ru ID - DAN_1990_314_6_a22 ER -
A. R. Maikov; A. G. Sveshnikov; S. A. Yakunin. Nonlocal radiation conditions for a nonstationary system of. Doklady Akademii Nauk, Tome 314 (1990) no. 6, pp. 1375-1379. http://geodesic.mathdoc.fr/item/DAN_1990_314_6_a22/